Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amz

been on oxytetracycline for 5 months now what do i do next

i have been on oxytetracycline for more than 5 months now, the tablets are about to be finished. its a 6 month course.

i want to know what i should do now, should i stop using it after i have finished and start using 2.5% benzoyl peroxide or should i keep on taking it.

my acne is much better now, its still there a liitle bit but it looks so much more normal, my friends even complimented me about my face, they said that i look like a normal person now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×